advertisement
Question
Posted by: Marita | 2010/03/24

Pregnancy and Anesthetic and antibiotics

I didn''t know that I was pregnant and had a sinus operation. I was on antibiotics and also on nasal sprays containing steriods etc. Date of conception was the 26th of February and I had the operation the 3rd of March 2010. What could the consequences be of using all the medication and being pregnant....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You would need to tell me exactly what medication you used, but this would have been before implantation, so shouldn't affect the fetus.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/03/26

You would need to tell me exactly what medication you used, but this would have been before implantation, so shouldn't affect the fetus.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement